Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information.  Misc: Diphenhydramine HCl 25 mg (antihistamine). For Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to Benadryl active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl). 100% quality guaranteed. supervaluprivatebrands.com.

Equaline Allergy Relief, 25 mg, Capsules, 100 Each

$8.99$0.09 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Diphenhydramine HCl 25 mg (antihistamine). For Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to Benadryl active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl). 100% quality guaranteed. supervaluprivatebrands.com.

Ingredients

Active Ingredients: In Each Capsule: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Benzyl Alcohol, Butylparaben, D&C Red 28, Edible Black Ink, FD&C Blue 1, FD&C Red 40, Gelatin, Lactose, Magnesium Stearate, Methylparaben, Polysorbate 80, Propylparaben, Sodium Lauryl Sulfate.
Product Number: 00041163460294

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Diphenhydramine HCl 25 mg (antihistamine). For Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to Benadryl active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Benadryl). 100% quality guaranteed. supervaluprivatebrands.com.
Product Number: 00041163460294